Communications in Mathematical Physics

On Birkhoff's theorem in general relativity

A. Barnes

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 33, Number 1 (1973), 75-82.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103859212

Mathematical Reviews number (MathSciNet)
MR0363383

Subjects
Primary: 83.53

Citation

Barnes, A. On Birkhoff's theorem in general relativity. Comm. Math. Phys. 33 (1973), no. 1, 75--82. https://projecteuclid.org/euclid.cmp/1103859212


Export citation